# SDR UALA2012101505862

- Difficulty date: October 13, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,116 hours, 15,979 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FAILED MIDWAY CHECK.  ADJUSTED MODE SELECTOR LOCKOUT MECHANISM PER MM AND OPS TESTED GOOD.
